Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 7853839, 13 pages
https://doi.org/10.1155/2017/7853839
Research Article

New Solutions for System of Fractional Integro-Differential Equations and Abel’s Integral Equations by Chebyshev Spectral Method

1Department of Mathematics, Faculty of Science, Kafrelsheikh University, Kafrelsheikh, Egypt
2Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt

Correspondence should be addressed to Hassan A. Zedan; moc.oohay@3002nadeznassah

Received 14 September 2016; Accepted 14 February 2017; Published 30 March 2017

Academic Editor: J.-C. Cortés

Copyright © 2017 Hassan A. Zedan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  2. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, London, UK, 1993. View at MathSciNet
  4. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  5. A. Debbouche and J. J. Nieto, “Sobolev type fractional abstract evolution equations with nonlocal conditions and optimal multi-controls,” Applied Mathematics and Computation, vol. 245, pp. 74–85, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. A. Debbouche and J. J. Nieto, “Relaxation in controlled systems described by fractional integro-differential equations with nonlocal control conditions,” Electronic Journal of Differential Equations, vol. 2015, no. 89, pp. 1–18, 2015. View at Google Scholar
  7. S. Momani and R. Qaralleh, “An efficient method for solving systems of fractional integro-differential equations,” Computers and Mathematics with Applications, vol. 52, no. 3-4, pp. 459–470, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. R. H. Khan and H. O. Bakodah, “Adomian decomposition method and its modification for nonlinear Abel's integral equation,” International Journal of Mathematical Analysis, vol. 7, no. 45-48, pp. 2349–2358, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Arikoglu and I. Ozkol, “Solution of fractional integro-differential equations by using fractional differential transform method,” Chaos, Solitons & Fractals, vol. 40, no. 2, pp. 521–529, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. H. Taghvafard and G. H. Erjaee, “On solving a system of singular Volterra integral equations of convolution type,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 9, pp. 3486–3492, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. J. Zhao, J. Xiao, and N. J. Ford, “Collocation methods for fractional integro-differential equations with weakly singular kernels,” Numerical Algorithms, vol. 65, no. 4, pp. 723–743, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. R. K. Pandey, S. Sharma, and K. Kumar, “Collocation method for generalized Abel's integral equations,” Journal of Computational and Applied Mathematics, vol. 302, pp. 118–128, 2016. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. K. Sayevand, M. Fardi, E. Moradi, and F. Hemati Boroujeni, “Convergence analysis of homotopy perturbation method for Volterra integro-differential equations of fractional order,” Alexandria Engineering Journal, vol. 52, no. 4, pp. 807–812, 2013. View at Publisher · View at Google Scholar · View at Scopus
  14. S. Kumar, O. P. Singh, and S. Dixit, “Homotopy perturbation method for solving system of generalized Abel's integral equations,” Applications and Applied Mathematics, vol. 6, no. 11, pp. 2009–2024, 2011. View at Google Scholar · View at MathSciNet
  15. M. Zurigat, S. Momani, and A. Alawneh, “Homotopy analysis method for systems of fractional integro-differential equations,” Neural, Parallel and Scientific Computations, vol. 17, no. 2, pp. 169–186, 2009. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. F. Mirzaee, M. Komak Yari, and M. Paripour, “Solving linear and nonlinear Abel fuzzy integral equations by homotopy analysis method,” Journal of Taibah University for Science, vol. 9, no. 1, pp. 104–115, 2015. View at Publisher · View at Google Scholar
  17. H. A. Zedan, S. S. Tantawy, and Y. M. Sayed, “Convergence of the variational iteration method for initial-boundary value problem of fractional integro-differential equations,” Journal of Fractional Calculus and Applications, vol. 5, supplement 3, pp. 1–14, 2014. View at Google Scholar · View at MathSciNet
  18. P. Mokhtary, “Discrete Galerkin method for fractional integro-differential equations,” Acta Mathematica Scientia. Series B. English Edition, vol. 36, no. 2, pp. 560–578, 2016. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. H. Saeedi, N. Mollahasani, M. Mohseni Moghadam, and G. N. Chuev, “An operational Haar wavelet method for solving fractional Volterra integral equations,” International Journal of Applied Mathematics and Computer Science, vol. 21, no. 3, pp. 535–547, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Springer, New York, NY, USA, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  21. E. A. Coutsias, T. Hagstrom, and D. Torres, “An efficient spectral method for ordinary differential equations with rational function coefficients,” Mathematics of Computation, vol. 65, no. 214, pp. 611–635, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. Y. Yang, Y. Chen, and Y. Huang, “Spectral-collocation method for fractional Fredholm integro-differential equations,” Journal of the Korean Mathematical Society, vol. 51, no. 1, pp. 203–224, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. E. H. Doha, A. H. Bhrawy, and M. A. Saker, “Integrals of Bernstein polynomials: an application for the solution of high even-order differential equations,” Applied Mathematics Letters, vol. 24, no. 4, pp. 559–565, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. E. H. Doha and A. H. Bhrawy, “Efficient spectral-Galerkin algorithms for direct solution of fourth-order differential equations using Jacobi polynomials,” Applied Numerical Mathematics, vol. 58, no. 8, pp. 1224–1244, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “A Chebyshev spectral method based on operational matrix for initial and boundary value problems of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2364–2373, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. A. Saadatmandi and M. Dehghan, “A new operational matrix for solving fractional-order differential equations,” Computers and Mathematics with Applications. An International Journal, vol. 59, no. 3, pp. 1326–1336, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. A. H. Bhrawy and A. S. Alofi, “The operational matrix of fractional integration for shifted Chebyshev polynomials,” Applied Mathematics Letters, vol. 26, no. 1, pp. 25–31, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. C. Hwang and Y. P. Shih, “Parameter identification via Laguerre polynomials,” International Journal of Systems Science, vol. 13, no. 2, pp. 209–217, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  29. P. N. Paraskevopoulos, “Legendre series approach to identification and analysis of linear systems,” IEEE Transactions on Automatic Control, vol. 30, no. 6, pp. 585–589, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. K. Maleknejad, B. Basirat, and E. Hashemizadeh, “A Bernstein operational matrix approach for solving a system of high order linear Volterra–Fredholm integro-differential equations,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1363–1372, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. S. Sohrabi, “Comparison Chebyshev wavelets method with BPFs method for solving Abel's integral equation,” Ain Shams Engineering Journal, vol. 2, no. 3-4, pp. 249–254, 2011. View at Publisher · View at Google Scholar · View at Scopus
  32. Z. Avazzadeh, B. Shafiee, and G. B. Loghmani, “Solution of Abels integral equations using legendre polynomials and fractional calculus techniques,” International Journal of Mathematical Archive (IJMA), vol. 2, no. 8, pp. 1352–1359, 2011. View at Google Scholar
  33. E. A. Galperin and E. J. Kansa, “Application of global optimization and radial basis functions to numerical solutions of weakly singular Volterra integral equations,” Computers & Mathematics with Applications, vol. 43, no. 3-5, pp. 491–499, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. R. K. Pandey, O. P. Singh, and V. K. Singh, “Efficient algorithms to solve singular integral equations of Abel type,” Computers & Mathematics with Applications, vol. 57, no. 4, pp. 664–676, 2009. View at Publisher · View at Google Scholar · View at Scopus